Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of sun burn ?

being in the sun all day then next day feeling groggy and hot i am 27 f and i worked in the sun all day yesterday and woke up at 6am then went back to sleep untill 2pm i woke up groggy with a slight headach and a lil blured vision I ate a lil bit its 4:40 now and i cant shake the feeling and a temp of 99 deg. am I okay?
Sat, 28 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics
OBGYN 's  Response
Hi , andrea ,
I think you are suffering from heat stroke.Drink lot of water and juices.Take rest.For temperature take paracetamol-500 mgm sos(as and when required ).If blurring doesn't go then better consult a physician as well as ophthalmologist.
Take care
Best wishes
awaiting feedback
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I started having seizures about 15 yrs. ago. Then my hands started gnarling up like rheumatoid arthritis. I have pain hands and feet, they burn, which started out as discomfort, then graduated to literally feeling like I am on fire. I m on 1800 mg of neurotin. I also have very low blood pressure when i m not hurting. One time my back started hurting so badly I went to the er. I was told 1 was a lymphoma and were at a loss on the rest. My hands and feet rip up the sides of my fingers and also across the knuckles when my hands knot up. I ve seen specialists and have had every test in the world. All the doctors say they ve never seen anything like it. I ve had days of vomiting and have lost over 20 lbs. in a few weeks. One test did find reflux and i m on that now and it seems to help. I ve had hair loss, severe itching, yawning for hours at a time. I have a autistic son and everyone says it s stress. I told my doctor I know my body and this is not stress. The pain wakes me up and when my son is doing well I can be at my worst. I am on lortab that makes me sick, but if I can keep it down for 30 min. I know I can get a little relief. I have never taken pain meds before and my dr says the sick feeling would get better. I tried Lyrica and it seemed to give me my life back. Then I sarted jerking just like I did on anti-depressants and I couldn t sleep and was covered head to toe in hives. I started having kidney stones and the urologist told me my left kidney is enlarged and damaged and my right kidney shut down and they couldn t find out why. It s in the last 3 years the pain became unbearable. The pain meds take a little edge off, at first they really helped. I have the flu all the time and have fever most of the time. I ve been tested for lupus, leukemia and everything under the sun. the tests show i m healthy. my inflammatory markers are high and i m sometimes anemic. I also have lesions which my doctor said are docoid lessions. my son is very ill and the doctors keep telling me i m killing myself with stress. I don t believe I can twist my bones, have seizures, etc. w/stress. I also had a stroke last summer. i m scheduled to see a hematologist next month. in a way I wish it was stress but I used to be a healthy person. I have days when I,m incontinent, bowels and bladder. I can be just fine and my stomach will swell up and get hard and my stomach hurts in all 4 quadrents. now I ve been put on valium and my family thinks i m crazy. I started having blackouts and regressing to a small child. I fell down a flight of concrete stairs and hit a concrete floor and got up and skipped away. I was covered in knots and lacerations and didn t understand why, once again, I was in an ambulance on my way to the er. when I regress to a child I don t remember anything but my mouth hurts because I smile so much. have you ever heard of anything like this? the worst part is when I have a really bad time with all my symptons my family gets mad and tells me to pull myself together. I gave them access to all my medical info and they believe i m doing this to myself. when I take to the bed because I can t walk on my feet I feel really guilty my son is totally dependent on me. I know what it feels like when I get stressed out, my son is 32. like I said the last 3 years have been the worst and my son has to fend for himself. I would never do this to him. i m very intelligent and have a strong faith in God. But this is my body and it s not stress. I hope you can help me. Thank you, Lisa Waldrup

doctor1 MD

Hello Doctor, Is there any side effects of Using TENOVATE-M cream. I am using it as I have dark pacthes due to sun-burn and the cream is very effective. Does it lead to dandruff or fungal infection in skin-leading to white/black patches? The below link shows alarming side effects. Is it true? https://www.healthkartplus.com/details/drugs/72490/tenovate-m-15-gm

doctor1 MD

Hi, my husband is going through lucoderma treatment and doctor has given him ultrasone cream to use on hands or affected areas. He is advised to take sun bath for five minutes after applying this cream. He started the process but now his skin has started burning like red rashes. Will you please suggest is there any side affect of using this cream or is it safe?

Recent questions on  Antipyretic

doctor1 MD

My daughter is 21 and had her tonsils out yesterday. She has GERD and is throwing up all day today. We ve stopped giving her Motrin because it makes her more sick. We re still trying the Tylenol. what can we do to keep her hydrated if she can t keep anything down?

doctor1 MD

My 16yr old daughter is in severe pain 24hrs 7 days a week. she has not gone to school for a month. When she gets up in the morning her pain is 10/10. She has been diagnosed of IBS. iS THERE ANYTHING I CAN GIVE HERE TO TAKE THE PAIN AWAY SO SHE CAN GO TO SCHOOL. I HAVE GIVEN HER TYLENOL BUT THAT DOES NOT HELP. DID A COLONSOCOPY EVERYTHING IS FINE. JUST WAITING FOR RESULTS ON THE BIOSPY. IN THE MEANTIME SHE IS IN ALOT OF PAIN. PLEASE HELP HER. THKS IRENE B

doctor1 MD

10 wk old grand;daughter took bottle ar 9.40 last night. Kept screaming as if in really bad pain with tummy, had gripe water and calpol did not settle, She was violently sick and was unsettled because of tummy. We were not able to sit her down or lie her down only comfortable sat up. Finally took next feed at10.20 this morning, Husband says tummy is hard and distended like a hot water bottle when filled up. Very clingy and unhappy where as she is usually happy go lucky.

doctor1 MD

Went to doctor with pain in opening of anus.He says nothing showing at all not a fissure given naproxen to ease pain.Given stool softener as well.Been to toilet a few times ans so painfull during and afterwards.As im typing anus is hurting a lot stand up and it eases a little. ?????

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...